# SDR VNAA9709007

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Connect Vlv
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE CREW NOTICED A FUEL CONNECT VALVE OPEN WARNING.  THE CREW RETURNED TO THE GATE AND MAINTENANCE WAS CALLED OUT.  MAINTENANCE INSPECTED AND CYCLED SWITCHES ON THE FUEL PANEL, OPERATION CHECKS WERE GOOD PER DORNIER MAINTENANCE MANUAL 73-00-00.
